# SDR HALA2020070900141

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 17,469 hours, 2,663 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cdu
- Part number: 33228290003
- Part serial: 87218
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 17,469 hours, 2,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FOUND MCDU NR 1 FAILED.  REMOVED AND REPLACED MCDU NR 1 PER AMM 22-82-12.  PERFORMED AFS BITE TEST PER AMM 22-96-00.  TEST PASSED.  NO DEFECTS NOTED.  OK FOR SVC.
